Title: Elliptic equations in highly heterogeneous porous media
Authors: Yeh, Li-Ming
應用數學系
Department of Applied Mathematics
Keywords: highly heterogeneous elliptic equations;fractured region;permeability
Issue Date: 30-Jan-2010
Abstract: Uniform estimate and convergence for highly heterogeneous elliptic equations are concerned. The domain considered consists of a connected fractured subregion (with high permeability) and a disconnected matrix block subregion (with low permeability). Let epsilon denote the size ratio of one matrix block to the whole domain and let the permeability ratio of the matrix block region to the fractured region be of the order epsilon(2). In the fractured region, uniform Holder and uniform Lipschitz estimates in epsilon of the elliptic solutions are derived; the convergence of the solutions in L(infinity) norm is obtained as well. Copyright (C) 2009 John Wiley & Sons, Ltd.
URI: http://dx.doi.org/10.1002/mma.1163
http://hdl.handle.net/11536/5948
ISSN: 0170-4214
DOI: 10.1002/mma.1163
Journal: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
Volume: 33
Issue: 2
Begin Page: 198
End Page: 223
Appears in Collections:Articles


Files in This Item:

  1. 000273671300008.pdf